×

zbMATH — the first resource for mathematics

An approximation solution of a nonlinear equation with Riemann-Liouville’s fractional derivatives by He’s variational iteration method. (English) Zbl 1120.65133
Summary: An application of J. He’s variational iteration method [Comput. Methods Appl. Mech. Eng. 167, No. 1–2, 57–68 (1998; Zbl 0942.76077)] is proposed to approximate the solution of a nonlinear fractional differential equation with Riemann-Liouville’s fractional derivatives. Also, the results are compared with those obtained by Adomian’s decomposition method and truncated series method. The results reveal that the method is very effective and simple.

MSC:
65R20 Numerical methods for integral equations
45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
26A33 Fractional derivatives and integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abdou, M.A.; Soliman, A.A., New applications of variational iteration method, Physica D, 211, 1-8, (2005) · Zbl 1084.35539
[2] Abdou, M.A.; Soliman, A.A., Variational iteration method for solving burger’s and coupled Burger’s equations, J. comput. appl. math., 181, 245-251, (2005) · Zbl 1072.65127
[3] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Publishers Dordrecht · Zbl 0802.65122
[4] Bagley, R.L.; Torvik, P.J., On the appearance of the fractional derivative in the behavior of real materials, J. appl. mech., 51, 294-298, (1984) · Zbl 1203.74022
[5] K. Diethelm, N.J. Ford, The numerical solution of linear and nonlinear fractional differential equations involving fractional derivatives of several orders, Numerical Analysis Report 379, Manchester Center for Computational Mathematics, 2001.
[6] He, J.H., A new approach to nonlinear partial differential equations, Comm. nonlinear sci. numer. simul., 2, 230-235, (1997)
[7] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. mech. eng., 167, 57-68, (1998) · Zbl 0942.76077
[8] He, J.H., Approximate solution of nonlinear differential equations with convolution product nonlinearities, Comput. methods appl. mech. eng., 167, 69-73, (1998) · Zbl 0932.65143
[9] He, J.H., Variational iteration method—a kind of non-linear analytical technique: some examples, Internat. J. nonlinear mech., 34, 699-708, (1999) · Zbl 1342.34005
[10] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl. math. comput., 114, 115-123, (2000) · Zbl 1027.34009
[11] He, J.H., Variational principle for some nonlinear partial differential equations with variable coefficients, Chaos, solitons and fractals, 19, 847-851, (2004) · Zbl 1135.35303
[12] He, J.H., Some asymptotic methods for strongly nonlinear equations, Internat. J. modern phys. B, 20, 1141-1199, (2006) · Zbl 1102.34039
[13] J.H. He, Non-perturbative methods for strongly nonlinear problems, dissertation.de-Verlag im Internet GmbH, Berlin, 2006.
[14] Momani, S.; Abuasad, S., Application of He’s variational iteration method to Helmholtz equation, Chaos, solitons and fractals, 27, 1119-1123, (2006) · Zbl 1086.65113
[15] Odibat, Z.M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Internat. J. nonlinear sci. numer. simul., 7, 27-34, (2006)
[16] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York · Zbl 0428.26004
[17] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[18] Saha Ray, S.; Bera, R.K., An approximate solution of a nonlinear fractional differential equation by Adomian decomposition method, Appl. math. comput., 167, 561-571, (2005) · Zbl 1082.65562
[19] Saha Ray, S.; Bera, R.K., Analytical solution of a fractional diffusion equation by Adomian decomposition method, Appl. math. comput., 174, 329-336, (2006) · Zbl 1089.65108
[20] Suarez, L.E.; Shokooh, A., An eigenvector expansion method for the solution of motion containing fractional derivatives, ASME J. appl. mech., 64, 629-635, (1997) · Zbl 0905.73022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.